# SDR UALA2009090802801

- Difficulty date: September 8, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 70,775 hours, 11,492 cycles
- Engine: Pwa PW4060
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Static Inverter
- Part number: S231T110103
- Part serial: 64
- Condition: Failed
- Location: Nr 1 Gyro
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SAI GYRO FLAG, FLIGHT DIVERTED.  SAI GYRO FLAG IN VIEW INTERMITTENTLY.  SAI PREVIOUSLY REPLACED.  REPLACED ILS STATIC INVERTER AND TESTED GOOD.  REPLACED STANDBY ATTITUDE INDICATOR.  TESTED GOOD.  ACFT RELEASED BACK TO SERVICE.
